Show simple item record

contributor authorJin-Guan Lin
contributor authorKong-Sheng Zhang
contributor authorYan-Yong Zhao
date accessioned2020-03-15T06:39:39Z
date available2020-03-15T06:39:39Z
date issued2017
identifier otherMEO2H0zU5PcUi1VS3aOxQpPS9HnrouEc9X833U6e_vXKAo3mC3.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1871829?show=full
formatgeneral
languageEnglish
titleNonparametric estimation of multivariate multiparameter conditional copulas
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid13158890
identifier doi10.1016/j.jkss.2016.08.003
journal titleJournal of the Korean Statistical Society
coverageAcademic
pages126-136
journal volume46
journal issue1
filesize508898
citations4


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record